# SDR AALA202304282477

- Difficulty date: April 18, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 67,576 hours, 33,468 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: D5463008400000
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LEFT PYLON AFT ATTACH FITTING AFT FACE AT PYLON STATION 8293 AND PYLON RIB 10. MAINTENANCE REPLACED ATTACH FITTING PER AMM 54-51-17.
